# SDR CA970311014

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1B
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: RCA26BK3
- Condition: Bad Display
- Location: Cockpit Attitude
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ATTITUDE INDICATOR FLAG WILL NOT RETRACT.
